# SDR ASAA2013111596422

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 23,558 hours, 7,378 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL ZONE TEMP CONT. CABIN LIGHT COMES ON.  RESET THE MASTER CAUTION AND THE LIGHT GOES OUT.  ACFT GROUNDED.   NR 2 ZONE CONT LOGGED FLT DECK TRIM VALVE,  FAULT CLEARED & TESTED NORMAL IAW 21-61-00.
